advertisement
Question
Posted by: tracy | 2010/09/27

fraxel

Hi Doc
I had some fraxel done and was given Renazide for swelling i must say i hardly had any swelling at all, is it a bad thing to take this medication ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi Tracy, thank you for the question.

Swelling following fractional skin resurfacing is a side effect produced by the skin’s inflammatory process and every one will react differently. If there is very little swelling my advice would be not to use the medication but rather save it for the next session as I am sure the doctor will increase the settings.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement